# SDR SWIA201439038

- Difficulty date: July 30, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 29,219 hours, 17,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EQUIPMENT FLOOR CRACKED AT BS 193. C-CHECK,  REPAIRED FLOOR IAW REO.
